RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 5, Pages 58–65 (Mi at15033)  

Nonlinear Systems

On small perturbations of a periodic homogeneous differential inclusion with an asymptotically stable set

M. V. Morozov

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: It is proved that the solutions of a periodic homogeneous differential inclusion with an asymptotically stable set obey the exponential upper bound under small perturbations that do not violate its periodicity and homogeneity.

Keywords: periodic homogeneous differential inclusion, asymptotically stable set, small perturbations.

DOI: https://doi.org/10.1134/S0005231019050039

Full text: PDF file (594 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2019, 80:5, 834–839

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. G. Kushner

Received: 10.04.2018
Revised: 30.10.2018
Accepted: 08.11.2018

Citation: M. V. Morozov, “On small perturbations of a periodic homogeneous differential inclusion with an asymptotically stable set”, Avtomat. i Telemekh., 2019, no. 5, 58–65; Autom. Remote Control, 80:5 (2019), 834–839

Citation in format AMSBIB
\Bibitem{Mor19}
\by M.~V.~Morozov
\paper On small perturbations of a periodic homogeneous differential inclusion with an asymptotically stable set
\jour Avtomat. i Telemekh.
\yr 2019
\issue 5
\pages 58--65
\mathnet{http://mi.mathnet.ru/at15033}
\crossref{https://doi.org/10.1134/S0005231019050039}
\elib{http://elibrary.ru/item.asp?id=37541638}
\transl
\jour Autom. Remote Control
\yr 2019
\vol 80
\issue 5
\pages 834--839
\crossref{https://doi.org/10.1134/S0005117919050035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468031800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065957445}


Linking options:
  • http://mi.mathnet.ru/eng/at15033
  • http://mi.mathnet.ru/eng/at/y2019/i5/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:15
    References:4
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019